TY - JOUR T1 - Differential Quadrature-Based Simulation of a Class of Fuzzy Damped Fractional Dynamical Systems JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 63 EP - 75 PY - 2016 DA - 2016/01 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/410.html KW - Fractional derivatives, differential quadrature rules, Picard-like approach, fuzzy sets. AB -

In this paper, a numerical approach for the simulation of a dynamical model with damping defined by the Riemann-Liouville fractional derivative and with uncertainty, that is fuzziness, is discussed. The proposed method exploits differential quadrature rules and a Picard-like recursion. The convergence is formally discussed. Some example applications, in the linear and nonlinear regime, confirm the theoretical achievements.